Alert archive / California / Wind Advisories in 2022
Wind Advisory 2, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Jan 20, 2022, 1:26 PM PST. It took effect at Jan 21, 2022, 7:00 AM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2022, 1:26 PM PST (21:26 UTC)
- In effect from
- Jan 21, 2022, 7:00 AM PST
- Expired
- Jan 22, 2022, 7:00 AM PST
- In force
- 24 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
926 WWUS76 KSTO 202126 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 126 PM PST Thu Jan 20 2022 ...Strong north to east winds Friday through Saturday... .North to east winds will increase across interior Northern California Friday morning. The strongest winds will be in the Northern Sierra and western Plumas County mountains Friday afternoon through Saturday morning, with damaging gusts up to 50 to 70+ mph possible. For the Valley, the strongest winds will be concentrated in the western portion of the Sacramento and northern San Joaquin Valleys, especially near the Delta region and extending into the Sacramento and Stockton metro areas, through Friday evening. The main impacts will be in the mountains. Residents and those with outdoor recreation plans should be prepared for downed trees and tree limbs, local power outages, and difficult driving conditions. CAZ068-069-211400- /O.NEW.KSTO.WI.Y.0002.220121T1500Z-220122T2000Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Chester, Quincy, and Blue Canyon 126 PM PST Thu Jan 20 2022 ...WIND ADVISORY IN EFFECT FROM 7 AM FRIDAY TO NOON PST SATURDAY... * WHAT...Northeast winds 30 to 40 mph with gusts up to 50 to 70 mph expected. * WHERE...Western Plumas County/Lassen Park and West Slope Northern Sierra Nevada Counties. * WHEN...From 7 AM Friday to noon PST Saturday. * IMPACTS...Strong winds could blow around unsecured objects. Tree limbs and weakened treas could be blown down and power outages are possible. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Avoid forested areas as strong wind gusts will blow down trees and branches. Stay clear of power lines. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ016>019-211400- /O.NEW.KSTO.WI.Y.0002.220121T1500Z-220122T1500Z/ Central Sacramento Valley-Southern Sacramento Valley- Carquinez Strait and Delta-Northern San Joaquin Valley- Including the cities of Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, and Modesto 126 PM PST Thu Jan 20 2022 ...WIND ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 7 AM PST SATURDAY... * WHAT...North winds 20 to 30 mph with gusts up to 35 to 40 mph expected. * WHERE...Central Sacramento Valley, Southern Sacramento Valley, Carquinez Strait and Delta and Northern San Joaquin Valley Counties. * WHEN...From 7 AM Friday to 7 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and weakened trees could be blown down and a few power outages may result. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Avoid forested areas as gusty winds could blow down trees and branches. Stay clear of power lines. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
7 follow-up statements
173 WWUS76 KSTO 211100 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 300 AM PST Fri Jan 21 2022 ...Strong north to east winds through Saturday... .North to east winds will increase across interior Northern California today. The strongest winds in the Central Valley will occur this afternoon into Saturday morning, while strongest winds over the northern Sierra and southern Cascades are expected tonight and Saturday. Gusts of 35 to 45 mph will be possible in the Central Valley, and gusts over 50 mph are likely across the higher elevations and exposed ridges in the northern Sierra. The most significant impacts are expected in the mountains where downed trees and power outages will be possible along with difficult driving conditions. CAZ068-069-220000- /O.CON.KSTO.WI.Y.0002.220121T1500Z-220122T2000Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Chester, Quincy, and Blue Canyon 300 AM PST Fri Jan 21 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO NOON PST SATURDAY... * WHAT...Northeast winds 30 to 40 mph with gusts up to 50 to 70 mph expected. * WHERE...Western Plumas County/Lassen Park and West Slope Northern Sierra Nevada Counties. * WHEN...From 7 AM this morning to noon PST Saturday. * IMPACTS...Strong winds could blow around unsecured objects. Tree limbs and weakened treas could be blown down and power outages are possible. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Avoid forested areas as strong wind gusts will blow down trees and branches. Stay clear of power lines. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ016>019-220000- /O.CON.KSTO.WI.Y.0002.220121T1500Z-220122T1500Z/ Central Sacramento Valley-Southern Sacramento Valley- Carquinez Strait and Delta-Northern San Joaquin Valley- Including the cities of Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, and Modesto 300 AM PST Fri Jan 21 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM PST SATURDAY... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Northern San Joaquin Valley, Carquinez Strait and Delta, Central and Southern Sacramento Valley. * WHEN...From 7 AM this morning to 7 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and weakened trees could be blown down and a few power outages may result. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
725 WWUS76 KSTO 211644 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 844 AM PST Fri Jan 21 2022 ...Strong north to east winds through Saturday... .North to east winds will increase across interior Northern California today. The strongest winds in the Central Valley will occur this afternoon into Saturday morning, while strongest winds over the northern Sierra and southern Cascades are expected tonight and Saturday. Gusts of 30 to 45 mph are likely in the Central Valley, locally higher along the west side and Delta area. Gusts of 50 to 70 mph, locally higher, are likely across the higher elevations and exposed ridges in the northern Sierra. The most significant impacts are expected in the mountains where downed trees and power outages will be possible along with difficult driving conditions. CAZ068-069-221300- /O.UPG.KSTO.WI.Y.0002.000000T0000Z-220122T2000Z/ /O.NEW.KSTO.HW.W.0001.220121T1644Z-220122T2000Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Chester, Quincy, and Blue Canyon 844 AM PST Fri Jan 21 2022 ...HIGH WIND WARNING IN EFFECT UNTIL NOON PST SATURDAY... * WHAT...Northeast winds 30 to 45 mph with gusts up to 50 to 70 mph, locally higher along ridgetops and peaks. * WHERE...Western Plumas County/Lassen Park and West Slope Northern Sierra Nevada Counties. * WHEN...Until noon PST Saturday. * IMPACTS...Damaging winds will have the potential to blow down burned/weakened trees. Possible downed power lines resulting in power outages. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Outdoor recreation activities such as skiing, snowshoeing, and hiking will be potentially dangerous with the high winds. Avoid forested areas as winds could blow down trees and branches. Stay clear of power lines. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ016>019-221300- /O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/ Central Sacramento Valley-Southern Sacramento Valley- Carquinez Strait and Delta-Northern San Joaquin Valley- Including the cities of Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, and Modesto 844 AM PST Fri Jan 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph, locally higher along the west side of the Sacramento Valley and Delta areas. * WHERE...Northern San Joaquin Valley, Carquinez Strait and Delta, Central and Southern Sacramento Valley. * WHEN...From 7 AM this morning to 7 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and weakened trees could be blown down and a few power outages may result. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Avoid forested areas as gusty winds could blow down trees and branches. Stay clear of power lines. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
785 WWUS76 KSTO 211904 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 1104 AM PST Fri Jan 21 2022 ...Strong north to east winds through Saturday... .North to east winds will increase across interior Northern California today. The strongest winds in the Central Valley will occur this afternoon into Saturday morning, while strongest winds over the northern Sierra and southern Cascades are expected tonight and Saturday. Gusts of 30 to 45 mph are likely in the Central Valley, locally higher along the west side and Delta area. Gusts of 50 to 70 mph, locally higher, are likely across the higher elevations and exposed ridges in the northern Sierra. The most significant impacts are expected in the mountains where downed trees and power outages will be possible along with difficult driving conditions. CAZ068-069-212015- /O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Chester, Quincy, and Blue Canyon 1104 AM PST Fri Jan 21 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST SATURDAY... * WHAT...Northeast winds 30 to 45 mph with gusts up to 50 to 70 mph, locally higher along ridgetops and peaks. * WHERE...Western Plumas County/Lassen Park and West Slope Northern Sierra Nevada Counties. * WHEN...Until noon PST Saturday. * IMPACTS...Damaging winds will have the potential to blow down burned/weakened trees. Possible downed power lines resulting in power outages. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Outdoor recreation activities such as skiing, snowshoeing, and hiking will be potentially dangerous with the high winds. Avoid forested areas as winds could blow down trees and branches. Stay clear of power lines. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ015-212015- /O.EXA.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/ Northern Sacramento Valley- Including the cities of Redding and Red Bluff 1104 AM PST Fri Jan 21 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 AM PST SATURDAY... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph, locally higher along the west side of the Sacramento Valley. * WHERE...Northern Sacramento Valley. * WHEN...From 7 AM this morning to 7 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and weakened trees could be blown down and a few power outages may result. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Avoid forested areas as gusty winds could blow down trees and branches. Stay clear of power lines. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ016>019-212015- /O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/ Central Sacramento Valley-Southern Sacramento Valley- Carquinez Strait and Delta-Northern San Joaquin Valley- Including the cities of Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, and Modesto 1104 AM PST Fri Jan 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph, locally higher along the west side of the Sacramento Valley and Delta areas. * WHERE...Northern San Joaquin Valley, Carquinez Strait and Delta, Central and Southern Sacramento Valley. * WHEN...From 7 AM this morning to 7 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and weakened trees could be blown down and a few power outages may result. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Avoid forested areas as gusty winds could blow down trees and branches. Stay clear of power lines. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
782 WWUS76 KSTO 211906 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 1106 AM PST Fri Jan 21 2022 ...Strong north to east winds through Saturday... .North to east winds will increase across interior Northern California today. The strongest winds in the Central Valley will occur this afternoon into Saturday morning, while strongest winds over the northern Sierra and southern Cascades are expected tonight and Saturday. Gusts of 30 to 45 mph are likely in the Central Valley, locally higher along the west side and Delta area. Gusts of 50 to 70 mph, locally higher, are likely across the higher elevations and exposed ridges in the northern Sierra. The most significant impacts are expected in the mountains where downed trees and power outages will be possible along with difficult driving conditions. CAZ068-069-221400- /O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Chester, Quincy, and Blue Canyon 1106 AM PST Fri Jan 21 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST SATURDAY... * WHAT...Northeast winds 30 to 45 mph with gusts up to 50 to 70 mph, locally higher along ridgetops and peaks. * WHERE...Western Plumas County/Lassen Park and West Slope Northern Sierra Nevada Counties. * WHEN...Until noon PST Saturday. * IMPACTS...Damaging winds will have the potential to blow down burned/weakened trees. Possible downed power lines resulting in power outages. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Outdoor recreation activities such as skiing, snowshoeing, and hiking will be potentially dangerous with the high winds. Avoid forested areas as winds could blow down trees and branches. Stay clear of power lines. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ015>019-221400- /O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Northern San Joaquin Valley- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, and Modesto 1106 AM PST Fri Jan 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph, locally higher along the west side of the Sacramento Valley and Delta areas. * WHERE...Northern San Joaquin Valley; Carquinez Strait; Delta area; and Northern, Central, and Southern Sacramento Valley. * WHEN...From 7 AM this morning to 7 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs and weakened trees could be blown down and a few power outages may result. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Avoid forested areas as gusty winds could blow down trees and branches. Stay clear of power lines. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
020 WWUS76 KSTO 221048 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 248 AM PST Sat Jan 22 2022 ...Strong north to east winds through this morning... CAZ068-069-222000- /O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Chester, Quincy, and Blue Canyon 248 AM PST Sat Jan 22 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Northeast winds 30 to 40 mph with gusts up to 50 to 60 mph, locally higher along ridgetops and peaks. * WHERE...Western Plumas County/Lassen Park and West Slope Northern Sierra Nevada Counties. * WHEN...Until noon PST Saturday. * IMPACTS...Damaging winds will have the potential to blow down burned/weakened trees. Possible downed power lines resulting in power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ015>019-221500- /O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Northern San Joaquin Valley- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, and Modesto 248 AM PST Sat Jan 22 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... * WHAT...North winds 20 to 25 mph with gusts up to 40 mph, highest along the west side of the Sacramento Valley and Delta areas. * WHERE...Carquinez Strait; Delta area; and Northern, Central, and Southern Sacramento Valley. * WHEN...To 7 AM this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs acould be blown down and a few power outages may result. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
774 WWUS76 KSTO 221114 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 314 AM PST Sat Jan 22 2022 ...Strong north to east winds through this morning... CAZ019-221215- /O.CAN.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/ Northern San Joaquin Valley- Including the cities of Stockton and Modesto 314 AM PST Sat Jan 22 2022 ...WIND ADVISORY IS CANCELLED... $$ CAZ068-069-222000- /O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Chester, Quincy, and Blue Canyon 314 AM PST Sat Jan 22 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Northeast winds 30 to 40 mph with gusts up to 50 to 60 mph, locally higher along ridgetops and peaks. * WHERE...Western Plumas County/Lassen Park and West Slope Northern Sierra Nevada Counties. * WHEN...Until noon PST Saturday. * IMPACTS...Damaging winds will have the potential to blow down burned/weakened trees. Possible downed power lines resulting in power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ015>018-221500- /O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, and Fairfield/Suisun 314 AM PST Sat Jan 22 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... * WHAT...North winds 20 to 25 mph with gusts up to 40 mph, highest along the west side of the Sacramento Valley and Delta areas. * WHERE...Carquinez Strait; Delta area; and Northern, Central, and Southern Sacramento Valley. * WHEN...To 7 AM this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs acould be blown down and a few power outages may result. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
950 WWUS76 KSTO 221512 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 712 AM PST Sat Jan 22 2022 ...Strong north to east winds through this morning... CAZ017-018-222000- /O.EXP.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/ /O.NEW.KSTO.WI.Y.0003.220122T1512Z-220122T2000Z/ Southern Sacramento Valley-Carquinez Strait and Delta- Including the cities of Sacramento and Fairfield/Suisun 712 AM PST Sat Jan 22 2022 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR THE FAR WESTSIDE OF THE VALLEY AND DELTA... * WHAT...North winds 15 to 30 mph with local gusts up to 40 mph. * WHERE...Southern Sacramento Valley and Carquinez Strait and Delta Counties. * WHEN...Until noon PST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ015-016-221615- /O.EXP.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/ Northern Sacramento Valley-Central Sacramento Valley- Including the cities of Redding, Red Bluff, Chico, Oroville, and Marysville/Yuba City 712 AM PST Sat Jan 22 2022 ...WIND ADVISORY HAS EXPIRED... The stronger winds have decreased but conditions will remain breezy today. The wind advisory will be allowed to expire. $$ CAZ068-069-222000- /O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Chester, Quincy, and Blue Canyon 712 AM PST Sat Jan 22 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Northeast winds 15 to 30 mph with local gusts 40 to 60 mph. * WHERE...Western Plumas County/Lassen Park and West Slope Northern Sierra Nevada Counties. * WHEN...Until noon PST today. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 20, 3:54 AM PST, 9 hours 32 minutes earlier.
Area forecast discussion, Jan 20, 3:54 AM PST, 9 hours 32 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 354 AM PST Thu Jan 20 2022 .SYNOPSIS... Dry weather continues through the forecast period. Breezy north to east winds are expected Friday into Saturday, with the potential for locally strong gusts for Sierra ridges. && .DISCUSSION... Strong upper high over the Eastern Pacific will dominate the Northern California weather through the week with dry weather and warming temperatures. Afternoon highs will generally be from the low 60's and upper 60's. A disturbance will drop south around the high into the Great Basin Region Friday and Saturday. This system will tighten the pressure gradient over NorCal with gusty north winds developing down the Sacramento Valley and gusty east winds down the Sierra into the foothills. Gusts from 30 to 35 mph will be possible in the Valley up to 50 mph possible Sierra and foothills. Ensembles have trended a bit farther west with this system with an increase in wind confidence and speeds, especially over the Sierra south of Interstate 80. This could blow unsecured items and make driving of high profile vehicles difficulty. The EFI is showing a signature for unusually strong winds over the Sierra and gusts up to 50-60 mph are possible over Sierra ridges. These gusts could impact outdoor winter recreation Friday afternoon through Saturday. The wind could down fire weakened branches and trees. Local power outages are a possibility. Winds will diminish some on Saturday, but still remain on the breezy side, lighter winds expected Sunday. && .EXTENDED DISCUSSION (Monday THROUGH Thursday)... EPAC High remains the dominant synoptic feature through the extended forecast period. This will result in continued dry weather with above normal high temperatures. Some patchy night and morning fog possible in the Southern Sacramento and San Joaquin Valleys. && .AVIATION... Lcl MVFR/IFR/LIFR conds poss in BR/FG in Cntrl VLy vcnty of KMYV Swd and into ptns of Delta til abt 19z, otrw VFR conds ovr intr NorCal nxt 24 hrs. Lcl NEly sfc wnd gsts up to 25 kts poss in Ern fthls, otrw sfc wnd genly AOB 12 kts. && .STO WATCHES/WARNINGS/ADVISORIES... None. &&
Nearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.